# SDR CA140731011

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,433 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: C3TE77
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTICED A SLIGHT VIBRATION IN CONTROL COLUMM - UPON INSPECTION WE LOOKED AT THE TAIL AND NOTICED THE OUTBOARD RH ELEVATOR BEARING HOUSING TO BE LOOSE - OUTBOARD FORWARD ELEVATOR SPAR WAS MAJORLY CRACKED AROUND BEARING HOUSING ATTACH POINT AND NEEDED REPLACEMENT - ALL BOLT HOLES IN BEARING HOUSING WERE ELONGATED.
